By Topic

Stability conditions for time-delay fuzzy systems using fuzzy weighting-dependent approach

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
C. Lin ; Inst. of Complexity Sci., Qingdao Univ. ; Q. -g. Wang ; T. h. Lee ; Y. He

The asymptotic stability of Takagi-Sugeno (T-S) fuzzy systems with state delay is studied. The aim is not only to extend the fuzzy weighting-dependent Lyapunov function method for delay-free fuzzy systems to time-delay fuzzy systems, but also to provide state-of-the-art stability analysis methods for time-delay fuzzy systems. First, the fuzzy weighting-dependent Lyapunov-Krasovskii functional is used to reduce the conservatism entailed in previous results using quadratic Lyapunov-Krasovskii functionals. By adopting a recent technique called the free-weighting matrix method, a delay-dependent stability condition that improves existing results for time-delay fuzzy systems is derived. Next, an augmented fuzzy weighting-dependent Lyapunov-Krasovskii functional is proposed to further reduce the conservatism. Delay-independent stability criteria are easy corollaries of the present delay-dependent results. Finally, three examples are given to illustrate the reduced conservativeness achieved by the proposed methods.

Published in:

IET Control Theory & Applications  (Volume:1 ,  Issue: 1 )